# SDR UIEA2010092200162

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 49,190 hours, 7,883 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT A MAJOR REPAIR. DURING WALK-AROUND INSP, MX FOUND THE NR1 LT T/R TRANSLATING COWL WITH DELAMINATION DAMAGE TO THE OUTER SKIN, MEASURING 5.0 IN. X 2.0 IN LOCATED APPROX AT 10 O'CLOCK POSITION (REF FIG 1) AND A CRACK MEASURING 0.5 IN. LONG AND 1 MISSING FASTENER AT THE BEAVER TAIL AREA (REF FIG 2).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, DVI INSPECTIONS AFTER EVERY 5 FLIGHT CYCLES UNTIL ACCOMPLISHMENT OF PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.)
